Join the 'Azilect' group to help and get support from people like you.
We found 29 questions associated with the 'Azilect' topic.
Posted 20 Sep 2016 by Sapphirebee • 0 answers
I broke my ankle and they ask me what kind of pain meds I could take. I have no idea this is all new to me!
Posted 6 Jul 2016 by beetle bailey • 0 answers
My husband is on all three medications, they keep increasing dosages on all but we can see his condition worsening or symptoms getting worse instead of better the more of these meds, they add,
Posted 5 Apr 2016 by Axesandamps • 0 answers
I understand that the medicine may have risks, but this is my specific question: Are any the side effects of Azilect likely to cause dyskinesis or any permanent motor problems? My main concern is that Azilect may be like l-dopa and cause permanent problems.
Posted 2 Dec 2015 by mistys10 • 2 answers
I have Parkinson's disease (PD) and take multiple medications (Carbidopa/Levodopa; Entacapone; Azilect; Amantadine, etc.).My doctor (Neurologist & Movement Disorder Specialist) recently prescribed Nortriptyline for my PD-related depression and insomnia. When I did a drug interaction check, ...
Posted 19 Nov 2015 by heachr1975 • 0 answers
... question is about the headaches, will they ever go away, is it something that eases after you've been on the pill for a while?
Posted 8 Jun 2013 by marshakay • 1 answer
Posted 16 Apr 2013 by vonciel • 1 answer
Posted 17 Feb 2013 by Elab • 1 answer
I have been diagnosed with Parkinson's. After one month of taking Azilect, I still experience bouts of dizziness and weakness in the legs. I have been taking Sinemet for several months.
Posted 31 Mar 2011 by rosadelgado1 • 1 answer
Posted 12 Feb 2012 by beckytom • 1 answer
I found out 3 yrs ago that I have Parkinson's. When I first started taking my carbo/ levo I started loosing weight and that made me happy. Now I am taking Azilect along with the carbo/levo and I am gaining weight~ a bunch of weight. How can I get this weight off. I do walk, I am active, I just ...
Posted 17 Aug 2011 by dick1 • 2 answers
Can the medication be causing this?Anybody else have this problem/
Posted 24 Sep 2011 by beckytom • 1 answer
all this medication. One doctor told me I could take them all at once, my pharmacist says take the Levothyroxin first, wait 30 min to an hour then take the carbo/levo, wait 30 min then take the Azilect. This is when I first get up. If I have to wait that long inbetween pills then it would be noon ...
Posted 10 Oct 2010 by Laura 428 • 1 answer
The cost is prohibitive. I have Parkinson's and azilect and mirapex are the drugs I am taking. They have my disease under good control at the present time. I am very pleased about that. Not one person that I know with Parkinson's is on this combination of drugs. I am wondering why. I ...
Posted 22 Feb 2011 by ARTFOCUS • 3 answers
Seroquel, Comtan and vitamins, D, Folic Acid, B12. He has become combative and sometime violent, danger to his caretakers and himself. What to do?
Posted 11 Feb 2011 by RGrasley • 1 answer
I've read that it's important not to confuse Rasagiline as a generic for Azilect, but all the information I've found about Rasagiline states that it is used to treat PD. My first question is, did Azilect take Rasagiline's place as a 'new and improved' form of the drug ...
Ask a Question
Related Condition Support Groups
Azilect Patient Information at Drugs.com
- Azilect Information for Consumers
- Azilect Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azilect (detailed)